| Model Number |
0292 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this lead was surgically abandoned due to unknown reasons.Additional information was requested but unable to be obtained at this time.This lead was successfully replaced, and no additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.